Translator Disclaimer
2017 Graded version of local cohomology with respect to a pair of ideals
P.H. Lima, V.H. Jorge Pérez
J. Commut. Algebra 9(4): 545-561 (2017). DOI: 10.1216/JCA-2017-9-4-545

Abstract

In this paper, we prove some well-known results on local cohomology with respect to a pair of ideals in graded version, such as the Independence theorem, Lichtenbaum-Harshorne vanishing theorem, Basic finiteness and vanishing theorem, among others. In addition, we present a generalized version of the Melkersson theorem regarding the Artinianness of modules, and a result concerning Artinianness of local cohomology modules.

Citation

Download Citation

P.H. Lima. V.H. Jorge Pérez. "Graded version of local cohomology with respect to a pair of ideals." J. Commut. Algebra 9 (4) 545 - 561, 2017. https://doi.org/10.1216/JCA-2017-9-4-545

Information

Published: 2017
First available in Project Euclid: 14 October 2017

MathSciNet: MR3713527
zbMATH: 06797098
Digital Object Identifier: 10.1216/JCA-2017-9-4-545

Subjects:
Primary: 13A02, 13D45, 13E10

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 4 • 2017
Back to Top